# SDR SWIA201333923

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 12,403 hours, 8,686 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN FILLED WITH SMOKE.  THE CAPTAIN DECLARED ON EMERGENCY.  SMOKE QRH WAS PERFORMED & A/C SMOKE CLEARED AFTER LANDING.  CAPTAIN DECIDED TO PERFORM AN EXPEDITED DEPLANING.   AFTER EVACUATION THE RT PACK SHOWED AN AUTO FAIL & THE OUTPUT TEMP ON RT PACK AT 99 DEG C.  FLT#4674 INSPECTED INTERIOR OF A/C INCLUDING LAVATORIES, COCKPIT, FLOORS, VENTS ETC.  INSPECTED CARGO AREAS, INSPECTED AFT EQUIPMENT BAY & BOTH PACKS. FOUND NO EVIDENCE OF BURNED OR DISCONNECTED HARDWARE.  OPERATED BOTH PACKS SEPARATE & TOGETHER FROM ALL BLEED SOURCES, FOUND RT PACK AUTO FAIL CAUTION AFTER OPERATING RT PACK.  REPLACED RT AIR CYCLE MACHINE AW AMM.  PN: GG670-95009-5, SN ON: 01079 & SN OFF: 00901
